RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



SIGMA:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


SIGMA, 2012, Volume 8, 007, 4 pages (Mi sigma684)  

This article is cited in 1 scientific paper (total in 1 paper)

On the dimension of the group of projective transformations of closed randers and Riemannian manifolds

Vladimir S. Matveev

Institute of Mathematics, Friedrich-Schiller-Universität Jena, 07737 Jena, Germany

Abstract: We construct a counterexample to Theorem 2 of [Rafie-Rad M., Rezaei B., SIGMA 7 (2011), 085, 12 pages].

Keywords: Finsler metrics, Randers metrics, projective transformations.

DOI: https://doi.org/10.3842/SIGMA.2012.007

Full text: PDF file (257 kB)
Full text: http://emis.mi.ras.ru/.../007
References: PDF file   HTML file

Bibliographic databases:

ArXiv: 1201.3575
MSC: 53C60; 53B40; 53A20
Received: January 18, 2012; in final form February 21, 2012; Published online February 23, 2012
Language:

Citation: Vladimir S. Matveev, “On the dimension of the group of projective transformations of closed randers and Riemannian manifolds”, SIGMA, 8 (2012), 007, 4 pp.

Citation in format AMSBIB
\Bibitem{Mat12}
\by Vladimir S. Matveev
\paper On the dimension of the group of projective transformations of closed randers and Riemannian manifolds
\jour SIGMA
\yr 2012
\vol 8
\papernumber 007
\totalpages 4
\mathnet{http://mi.mathnet.ru/sigma684}
\crossref{https://doi.org/10.3842/SIGMA.2012.007}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2900508}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000301230200001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84858978131}


Linking options:
  • http://mi.mathnet.ru/eng/sigma684
  • http://mi.mathnet.ru/eng/sigma/v8/p7

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Rafie-Rad M., Rezaei B., “On the Projective Randers Metrics”, C. R. Math., 350:5-6 (2012), 281–283  crossref  mathscinet  zmath  isi  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Number of views:
    This page:157
    Full text:37
    References:50

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019